Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diabetic, suffering from fever with acute pain in body, teeth and throat.BP high. No decrease in fever after taking combiflame

My daughter aged 30 years is suffering from fever with body pain. She is diabetic and take glucored tablet as prescribed by our diabetologist . The temperature sometimes shoots upto 104 degree Farenhit. Currently she is advised combiflam tablet. But it is not working. Her recent BP is 143/97. She has acute pain all over body and have no apetite. There is no remission of fever even after taking combiflam. Initially she took disprin tablet but fever keeps on coming after sometime. Now the temperature is 101-102 degree farenhit with acute body pain, pain in teeth and throat.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.diabetes causes reduction in body immunity and prone to infection. in females urinary tract infection is very common. although above mentioned history is suggestive of upper respiratory tract infection, you need a thorough examination and investigation. there is need of antibiotic also.kindly visit doctor in person to control the things in time.good luck.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor